IMR OpenIR
Optimal guaranteed cost control for fuzzy descriptor systems with time-varying delay
Alternative TitleOptimal guaranteed cost control for fuzzy descriptor systems with time-varying delay
Tian Weihua1; Zhang Huaguang1
2008
Source PublicationJOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS
ISSN1004-4132
Volume19Issue:3Pages:584-591
AbstractBased on the delay-independent rule, the problem of optimal guaranteed cost control for a class of Takagi-Sugeno (T-S) fuzzy descriptor systems with time-varying delay is studied. A linear quadratic cost function is considered as the performance index of the closed-loop system. Sufficient conditions for the existence of guaranteed cost controllers via state feedback axe given in terms of linear matrix inequalities (LMIs), and the design of an optimal guaranteed cost controller can be reduced to a convex optimization problem. It is shown that the designed controller not only guarantees the asymptotic stability of the closed-loop fuzzy descriptor delay system, but also provides an optimized upper bound of the guaranteed cost. At last, a numerical example is given to illustrate the effectiveness of the proposed method and the perfect performance of the optimal guaranteed cost controller.
Other AbstractBased on the delay-independent rule, the problem of optimal guaranteed cost control for a class of Takagi-Sugeno (T-S) fuzzy descriptor systems with time-varying delay is studied. A linear quadratic cost function is considered as the performance index of the closed-loop system. Sufficient conditions for the existence of guaranteed cost controllers via state feedback are given in terms of linear matrix inequalities (LMIs), and the design of an optimal guaranteed cost controller can be reduced to a convex optimization problem. It is shown that the designed controller not only guarantees the asymptotic stability of the closed-loop fuzzy descriptor delay system, but also provides an optimized upper bound of the guaranteed cost. At last, a numerical example is given to illustrate the effectiveness of the proposed method and the perfect performance of the optimal guaranteed cost controller.
KeywordH-INFINITY CONTROL STABILITY fuzzy descriptor systems optimal guaranteed cost control time-varying delay linear matrix inequalities (LMIs)
Indexed ByCSCD
Language英语
CSCD IDCSCD:3326917
Citation statistics
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/143026
Collection中国科学院金属研究所
Affiliation1.东北大学
2.中国科学院金属研究所
Recommended Citation
GB/T 7714
Tian Weihua,Zhang Huaguang. Optimal guaranteed cost control for fuzzy descriptor systems with time-varying delay[J]. JOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS,2008,19(3):584-591.
APA Tian Weihua,&Zhang Huaguang.(2008).Optimal guaranteed cost control for fuzzy descriptor systems with time-varying delay.JOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS,19(3),584-591.
MLA Tian Weihua,et al."Optimal guaranteed cost control for fuzzy descriptor systems with time-varying delay".JOURNAL OF SYSTEMS ENGINEERING AND ELECTRONICS 19.3(2008):584-591.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tian Weihua]'s Articles
[Zhang Huaguang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tian Weihua]'s Articles
[Zhang Huaguang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tian Weihua]'s Articles
[Zhang Huaguang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.